# SDR WVER0330201600003

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 11,918 hours, 9,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409412
- Condition: Corroded
- Location: Bs 280
- Part time: 11,918 hours, 9,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORROSION ON UPPER SURFACE BETWEEN LBL 9 AND RBL 9.
